MolluscaBase taxon details
Xymenella H. J. Finlay, 1926
399027 (urn:lsid:marinespecies.org:taxname:399027)
accepted
Genus
Trophon pusillus Suter, 1907 accepted as Xymenella pusilla (Suter, 1907) (type by original designation)
- Species Xymenella apipagoda (Ponder, 1972) †
- Species Xymenella asperula A. W. B. Powell & Bartrum, 1929 †
- Species Xymenella chattonensis (Ponder, 1972) †
- Species Xymenella comes (P. A. Maxwell, 1992) †
- Species Xymenella inambitiosa Marwick, 1929 †
- Species Xymenella minutissima (Suter, 1917) †
- Species Xymenella perornata Marwick, 1931 †
- Species Xymenella protocarinata Laws, 1941 †
- Species Xymenella pusilla (Suter, 1907)
marine
recent + fossil
Finlay, H. J. (1926). A further commentary on New Zealand molluscan systematics. <em>Transactions of the New Zealand Institute.</em> 57: 320-485, pls 18-23 [dated 1927, published Dec, 1926]., available online at http://rsnz.natlib.govt.nz/volume/rsnz_57/rsnz_57_00_003550.html [details]
MolluscaBase eds. (2024). MolluscaBase. Xymenella H. J. Finlay, 1926. Accessed at: https://www.molluscabase.org/aphia.php?p=taxdetails&id=399027 on 2025-04-03
Date
action
by
The webpage text is licensed under a Creative Commons
Attribution 4.0 License
original description
Finlay, H. J. (1926). A further commentary on New Zealand molluscan systematics. <em>Transactions of the New Zealand Institute.</em> 57: 320-485, pls 18-23 [dated 1927, published Dec, 1926]., available online at http://rsnz.natlib.govt.nz/volume/rsnz_57/rsnz_57_00_003550.html [details]
status source Barco, A.; Marshall, B.; A. Houart, R.; Oliverio, M. (2015). Molecular phylogenetics of Haustrinae and Pagodulinae (Neogastropoda: Muricidae) with a focus on New Zealand species. <em>Journal of Molluscan Studies.</em> 81(4): 476-488., available online at https://doi.org/10.1093/mollus/eyv020 [details]
status source Barco, A.; Marshall, B.; A. Houart, R.; Oliverio, M. (2015). Molecular phylogenetics of Haustrinae and Pagodulinae (Neogastropoda: Muricidae) with a focus on New Zealand species. <em>Journal of Molluscan Studies.</em> 81(4): 476-488., available online at https://doi.org/10.1093/mollus/eyv020 [details]